# SDR SIMA202002243002

- Difficulty date: February 23, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 37,794 hours, 33,121 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14525175001
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-30-03: FRAME 65 SHEAR CLIP CORRODED AT LOWER END OF CARGO DOOR OPENING-C/A-BLENDED CORROSION ON FRAME 65 SHEAR CLIP IAW EMB 145 SRM 51-10-03. FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED FRAME 65 SHEAR CLIP SECTION IAW EMB 145 SRM 51-40-02, SRM 53-31-04.  FRAME 65 SHEAR CLIP SECTION P/N: 145-25175-001.
